# SDR SWAA2019082036127

- Difficulty date: August 6, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A74500
- Condition: Corroded
- Location: Bs 727c-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LEFT FLOOR TO SIDEWALL SUPPORT CORRODED BETWEEN BS. 727C+13 TO BS. 847, LBL 21. / R&R SUPPORT IAW SRM & DWG.
